# SDR 160105

- Difficulty date: January 16, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N172MJ
- Make and model: Beech 1900D
- Aircraft serial: UE72
- Aircraft time: 18,047 hours, 27,067 cycles
- System (JASC): 5270 · Door Warning System
- Part: Annunciator
- Condition: Activated
- Location: E/E Bay Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN DOOR ANNUCIATOR IN FLIGHT.
